# SDR SWAA041157

- Difficulty date: April 24, 2004
- Submitted: April 28, 2004
- Operation: Air carrier
- Aircraft: N657SW
- Make and model: Boeing 737-3L9
- Aircraft serial: 23331
- Aircraft time: 63,580 hours, 34,778 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545890
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND FUSELAGE SKIN BELOW L1 DOOR BS 335, LT LOWER SIDE, CRACKED.  REPAIRED SKIN PER EA.
